Testing a subset of the parameters of a nonlinear regression model

Research output: Contribution to journalArticle

33 Citations (Scopus)

Abstract

The problem of testing for the location of a subset of the parameters entering the response function of a nonlinear regression model is considered. Two test statistics—the likelihood ratio test statistic and a test statistic derived from the asymptotic normality of the least squares estimator—for this problem are discussed and compared. The large-sample distributions of these statistics are derived and Monte Carlo power estimates are compared with power computed using the large-sample distributions.

Original languageEnglish (US)
Pages (from-to)927-932
Number of pages6
JournalJournal of the American Statistical Association
Volume70
Issue number352
DOIs
StatePublished - Jan 1 1975

Fingerprint

Nonlinear Regression Model
Likelihood Ratio Test Statistic
Testing
Subset
Response Function
Asymptotic Normality
Test Statistic
Least Squares
Statistics
Estimate
Regression model
Nonlinear regression
Test statistic
Likelihood ratio test
Least squares
Asymptotic normality

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this

@article{8ebb367a906e4a4ea396c701b6f7e168,
title = "Testing a subset of the parameters of a nonlinear regression model",
abstract = "The problem of testing for the location of a subset of the parameters entering the response function of a nonlinear regression model is considered. Two test statistics—the likelihood ratio test statistic and a test statistic derived from the asymptotic normality of the least squares estimator—for this problem are discussed and compared. The large-sample distributions of these statistics are derived and Monte Carlo power estimates are compared with power computed using the large-sample distributions.",
author = "Gallant, {Andrew Ronald}",
year = "1975",
month = "1",
day = "1",
doi = "10.1080/01621459.1975.10480325",
language = "English (US)",
volume = "70",
pages = "927--932",
journal = "Journal of the American Statistical Association",
issn = "0162-1459",
publisher = "Taylor and Francis Ltd.",
number = "352",

}

Testing a subset of the parameters of a nonlinear regression model. / Gallant, Andrew Ronald.

In: Journal of the American Statistical Association, Vol. 70, No. 352, 01.01.1975, p. 927-932.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Testing a subset of the parameters of a nonlinear regression model

AU - Gallant, Andrew Ronald

PY - 1975/1/1

Y1 - 1975/1/1

N2 - The problem of testing for the location of a subset of the parameters entering the response function of a nonlinear regression model is considered. Two test statistics—the likelihood ratio test statistic and a test statistic derived from the asymptotic normality of the least squares estimator—for this problem are discussed and compared. The large-sample distributions of these statistics are derived and Monte Carlo power estimates are compared with power computed using the large-sample distributions.

AB - The problem of testing for the location of a subset of the parameters entering the response function of a nonlinear regression model is considered. Two test statistics—the likelihood ratio test statistic and a test statistic derived from the asymptotic normality of the least squares estimator—for this problem are discussed and compared. The large-sample distributions of these statistics are derived and Monte Carlo power estimates are compared with power computed using the large-sample distributions.

UR - http://www.scopus.com/inward/record.url?scp=0008484657&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0008484657&partnerID=8YFLogxK

U2 - 10.1080/01621459.1975.10480325

DO - 10.1080/01621459.1975.10480325

M3 - Article

AN - SCOPUS:0008484657

VL - 70

SP - 927

EP - 932

JO - Journal of the American Statistical Association

JF - Journal of the American Statistical Association

SN - 0162-1459

IS - 352

ER -